# SDR IPXA2020041754302

- Difficulty date: March 23, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 17,255 hours, 10,447 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5321020500000
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300IN E&E FLOOR PANEL 121PF HAS ENLONGATED HOLEREPAIRED IAW A300-5320-42722-F
